Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

suicidal for a few days anyone?

(3 Posts)
sweetwithakick Wed 03-Sep-08 14:11:41

I am on HRT and have been for about 3 and half years now - early menopause. I'm using the evorel sequi patches 50mg but after my last checkup and blood test I've been taking extra estrogen. I used to get what I called "angry with the world" when my period would have been due but this has turned into suicidal thoughts, really dark times - could this be the estrogen, or just my shitty life at the moment?

magso Wed 03-Sep-08 14:27:02

No medical knowledge just another early menopauser on HRT. I had trouble (feeling low and reduced patience) with a particular combination so Gp suggested a different formulation which worked better for me. It seemed to be the higher progesterone ratio ( and a particular type of it rather than the oestrogen) that upset me - but we are all different I suppose. Can you go back to the Gp soon?

sweetwithakick Wed 03-Sep-08 14:34:26

I'm not due to go back til November but I think I'll see if I can get in sooner. Thanks for replying

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now